`a`

Positive solutions of nonlocal fractional boundary value problems

Pages: 283 - 290, Issue special, November 2013

 Abstract        References        Full Text (306.2K)          

John R. Graef - Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, United States (email)
Lingju Kong - Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, United States (email)
Qingkai Kong - Department of Mathematics, Northern Illinois University, DeKalb, Il 60115, United States (email)
Min Wang - Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, United States (email)

1 R. Agarwal, D. O'Regan, and S. Staněk, Positive solutions for Dirichlet problems of singular nonlinear fractional differential equations, J. Math. Anal. Appl. 371 (2010), 57-68.       
2 B. Ahmad and J. J. Nieto, Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput. Math. Appl. 58 (2009), 1838-1843.       
3 Z. Bai and H. Lü, Positive solutions for boundary value problem of nonlinear fractional differential equation, J. Math. Anal. Appl. 311 (2005), 495-505.       
4 K. Deimling, "Nonlinear Functional Analysis'', Springer-Verlag, New York, 1985.       
5 M. Feng, X. Zhang, and W. Ge, New existence results for higher-order nonlinear fractional differential equation with integral boundary conditions, Bound. Value Probl. (2011), Art. ID 720702, 20 pp.       
6 C. Goodrich, Existence of a positive solution to a class of fractional differential equations, Appl. Math. Lett. 23 (2010), 1050-1055.       
7 J. R. Graef, L. Kong, Q. Kong, and M. Wang, Fractional boundary value problems with integral boundary conditions, Appl. Anal. 92 (2013), 2008-2020.
8 D. Guo and V. Lakshmikantham, "Nonlinear Problems in Abstract Cones'', Academic Press, New York, 1988.       
9 R. Hilfer, "Applications of Fractional Calculus in Physics'', World Scientific, Singapore, 2000.       
10 D. Jiang and C. Yuan, The positive properties of the Green function for Dirichlet-type boundary value problems of nonlinear fractional differential equations and its application, Nonlinear Anal. 72 (2010), 710-719.       
11 Q. Kong and M. Wang, Positive solutions of nonlinear fractional boundary value problems with Dirichlet boundary conditions, Electron. J. Qual. Theory Differ. Equ., No. 17 (2012), 1-13.       
12 V. Tarasov, "Fractional Dynamics: Applications of Fractional Calculus to Dynamics of Particles, Fields and Media'', Springer-Verlag, New York, 2011.       
13 L. Yang and H. Chen, Unique positive solutions for fractional differential equation boundary value problems, Appl. Math. Lett. 23 (2010), 1095-1098.       
14 W. Yang, Positive solutions for a coupled system of nonlinear fractional differential equations with integral boundary conditions, Comput. Math. Appl. 63 (2012), 288-297.       
15 E. Zeidler, "Nonlinear Functional Analysis and its Applications I: Fixed-Point Theorems'', Springer-Verlag, New York, 1986.       
16 C. Zhai and M. Hao, Fixed point theorems for mixed monotone operators with perturbation and applications to fractional differential equation boundary value problems, Nonlinear Anal., 75 (2012), 2542-2551.       
17 S. Zhang, Positive solutions to singular boundary value problem for nonlinear fractional differential equation, Comput. Math. Appl. 59 (2010), 1300-1309.       

Go to top